Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Implementing 2-descent for Jacobians of hyperelliptic curves

Title data

Stoll, Michael:
Implementing 2-descent for Jacobians of hyperelliptic curves.
In: Acta Arithmetica. Vol. 98 (2001) Issue 3 . - pp. 245-277.
ISSN 0065-1036
DOI: https://doi.org/10.4064/aa98-3-4

Project information

Project financing: Deutsche Forschungsgemeinschaft
The author thanks the Deutsche Forschungsgemeinschaft for supporting the present work by a research grant.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Feb 2015 10:35
Last Modified: 03 Feb 2015 10:35
URI: https://eref.uni-bayreuth.de/id/eprint/6233